On the homogenization of some nonlinear problems in perforated domains
Rendiconti del Seminario Matematico della Università di Padova, Volume 84  (1990), p. 91-108
@article{RSMUP_1990__84__91_0,
     author = {Donato, Patrizia and Moscariello, Gioconda},
     title = {On the homogenization of some nonlinear problems in perforated domains},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {84},
     year = {1990},
     pages = {91-108},
     zbl = {0755.35040},
     mrnumber = {1101285},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1990__84__91_0}
}
Donato, Patrizia; Moscariello, Gioconda. On the homogenization of some nonlinear problems in perforated domains. Rendiconti del Seminario Matematico della Università di Padova, Volume 84 (1990) , pp. 91-108. http://www.numdam.org/item/RSMUP_1990__84__91_0/

[1] E. Acerbi - D. PERCIVALE, Homogenization of noncoercive functionals: periodic materials with soft inclusions, Appl. Math. Optim., 17 (1988), pp. 91-102. | MR 910944 | Zbl 0659.49010

[2] A. Nensoussan - J.L. Lions - G. Papanicolaou, Asymptotic analysis for periodic structures, North-Holland, Amsterdam, 1978. | MR 503330 | Zbl 0404.35001

[3] L. Boccardo - F. Murat, Homogénéisation de problèmes quasi-linéaires, Proceeding of the Meeting « Studio di problemi limite dell'Analisi Funzionale», Bressanone 1981, Pitagora, 1982.

[4] L. Carbone - C. Sbordone, Some properties of Γ-limits of integral functionals, Ann. Mat. Pura Appl., 122 (1979), pp. 1-60. | Zbl 0474.49016

[5] V. Chiadò Piat, Convergence of minima for non equicoercive funetionals and related problems, preprint S.I.S.S.A., Trieste. | Zbl 0743.35020

[6] D. Cioranescu - P. DONATO, Homogénéisation du problème de Neumann non homogène dans des ouverts perforés, to appear on Asymptotic Analysis, 1, 2 (1988). | MR 950010 | Zbl 0683.35026

[7] D. Cioranescu - J. SAINT JEAN PAULIN, Homogenization in open sets with holes, J. Math. Anal. Appl., 71 (1979), pp. 590-607. | MR 548785 | Zbl 0427.35073

[8] P. Donato, Una stima per la differenza di H-limiti e qualche applicazione a problemi di omogenizzazione, Rend. Matematica, 4 (1983), pp. 623-640. | Zbl 0554.35011

[9] E. De GIORGI - S. SPAGNOLO, Sulla convergenza degli integrali dell'energia per operatori ellittici del secondo ordine, Boll. Un. Mat. Ital., 8 (1973), pp. 391-411. | MR 348255 | Zbl 0274.35002

[10] N. Fusco - G. Moscariello, An application of duality to homogenization of integral functionals, Memorie dell'Acc. dei Lincei, 17, I (1984), pp. 361-372. | MR 822825 | Zbl 0672.49007

[11] N. Fusco - G. MOSCARIELLO, On the homogenization of quasilinear divergence structure operators, Ann. Mat. Pura Appl., 4, 146 (1987), pp. 1-13. | MR 916685 | Zbl 0636.35027

[12] P. Grisvard, Elliptic Problems in Nonsmooth Domains, Monographs and Studies in Mathematics, 24, Pitman, London, 1985. | MR 775683 | Zbl 0695.35060

[13] S. Mortola - A. Profeti. On the convergence of the minimum points of non equicoercive quadratic functionals, Comm. Part. Diff. Eqs., 7, 6 (1982), pp. 645-673. | MR 660748 | Zbl 0489.49010

[14] F. Murat, Compacité par compensation, Ann. Scuola Norm. Sup. Pisa, 5 (1978), pp. 489-507. | Numdam | MR 506997 | Zbl 0399.46022

[15] E. Sanchez-Palencia, Nonhomogeneous media and vibration theory, Lecture Notes in Physics, 127, Springer-Verlag, Berlin, 1980. | MR 578345 | Zbl 0432.70002

[16] P. Suquet, Plasticité et homogénéisation, Thèse d'Etat, Univ. de Paris VI, 1982.

[17] L. Tartar, Topics in Nonlinear Analysis, Publ. Math. Univ. d'Orsay, 13 (1978). | MR 532371 | Zbl 0395.00008

[18] L. Tartar, Homogénéisation et compacité pae compensation, Séminaire Schwartz Exposé, 9 (1978). | Numdam | MR 504147 | Zbl 0406.35055

[19] L. Tartar, Cours Peccot Collège de France 1977, partially redacted by F. Murat; H-convergence, Séminaire d'Analyse Fonctionnelle et Numerique de l'Univ. d'Alger, 1977/78.